Alert archive / Georgia / Frost Advisories in 2008
Frost Advisory 3, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Apr 29, 2008, 3:22 PM EDT for 73 counties in Georgia. It took effect at Apr 30, 2008, 1:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2008, 3:22 PM EDT (19:22 UTC)
- In effect from
- Apr 30, 2008, 1:00 AM EDT
- Expired
- Apr 30, 2008, 9:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 73 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1924 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -164 m²/s²
- 0-3 km storm-relative helicity
- -140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 291922 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 PM EDT TUE APR 29 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086- 097-098-300330- /O.NEW.KFFC.FR.Y.0003.080430T0500Z-080430T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- LAURENS-TREUTLEN- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...DUBLIN 322 PM EDT TUE APR 29 2008 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY. THE FROST ADVISORY IS IN EFFECT GENERALLY ALONG AND NORTH OF A LINE FROM LA GRANGE...TO MACON...TO SWAINSBORO. COOL CANADIAN HIGH PRESSURE WILL SETTLE INTO THE REGION OVERNIGHT. THE COMBINATION OF CLEAR SKIES AND CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S EARLY WEDNESDAY MORNING ACROSS NORTH AND MOST OF CENTRAL GEORGIA. THESE CONDITIONS WILL SUPPORT THE FORMATION OF PATCHY FROST. TEMPERATURES MAY DROP TO NEAR FREEZING OR POSSIBLY JUST BELOW IN VALLEYS OR SHELTERED LOCATIONS...AND IN THESE AREAS WIDESPREAD FROST MAY FORM. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
2 follow-up statements
000 WWUS72 KFFC 300212 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1012 PM EDT TUE APR 29 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086- 097-098-301015- /O.CON.KFFC.FR.Y.0003.080430T0500Z-080430T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- LAURENS-TREUTLEN- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...DUBLIN 1012 PM EDT TUE APR 29 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT WEDNESDAY. THE FROST ADVISORY IS IN EFFECT GENERALLY ALONG AND NORTH OF A LINE FROM LA GRANGE...TO MACON...TO SWAINSBORO. COOL CANADIAN HIGH PRESSURE WILL SETTLE INTO THE REGION OVERNIGHT. THE COMBINATION OF CLEAR SKIES AND CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S EARLY WEDNESDAY MORNING ACROSS NORTH AND MOST OF CENTRAL GEORGIA. THESE CONDITIONS WILL SUPPORT THE FORMATION OF PATCHY FROST. TEMPERATURES MAY DROP TO NEAR FREEZING OR POSSIBLY JUST BELOW IN VALLEYS OR SHELTERED LOCATIONS...AND IN THESE AREAS WIDESPREAD FROST MAY FORM. A FROST ADVISORY MEANS THAT FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS72 KFFC 301307 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 907 AM EDT WED APR 30 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-081>086- 097-098-301415- /O.EXP.KFFC.FR.Y.0003.000000T0000Z-080430T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- LAURENS-TREUTLEN- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...DUBLIN 907 AM EDT WED APR 30 2008 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. THE FROST ADVISORY THAT WAS IN EFFECT FOR THE AREA GENERALLY ALONG AND NORTH OF A LINE FROM LAGRANGE...TO MACON...TO SWAINSBORO HAS BEEN ALLOWED TO EXPIRE. TEMPERATURES WILL CONTINUE TO RISE THROUGH THE MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Apr 29, 3:05 PM EDT, 17 minutes earlier.
Area forecast discussion, Apr 29, 3:05 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 305 PM EDT TUE APR 29 2008 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... UPPER TROUGH AXIS MOVING THROUGH THE REGION THIS AFTERNOON AS COLD CANADIAN HIGH SETTLES INTO THE REGION. WINDS STILL GUSTY TODAY BUT AS THE HIGH DOMINATES TONIGHT...WINDS SHOULD SUBSIDE. GUIDANCE TEMPS HAVE COME IN COOLER AGAIN FOR TONIGHT SO DECIDING ON A FORECAST WAS A BIT OF A STRUGGLE. LATELY...A MAV/MET BLEND HAS BEEN THE BEST FORECAST AND TONIGHT THE MAV IS MUCH COOLER THAN THE MET. HAVE CONTINUED THE TREND OF GOING WITH A BLEND...FOR EXAMPLE COULD NOT QUITE BRING MYSELF TO GO BELOW FREEZING AT LA GRANGE. HOWEVER...WOULD NOT BE SURPRISED TO SEE A FEW AREAS DROP BELOW THE FREEZING LINE ESPECIALLY IN SHELTERED LOCATIONS. AFTER DISCUSSION WITH UGA EXTENSION SERVICES...DISCOVERED THAT SOME SHELTERED VALLEYS IN THE MOUNTAINS DROPPED TO THE MID 30S LAST NIGHT...AND WITH A COOLER NIGHT IN STORE TONIGHT...CAN EXPECT VERY ISOLATED FREEZING POCKETS. ALSO...PER SAME DISCUSSION...DECIDED TO ISSUE FROST ADVISORY FOR A GOOD PORTION OF THE AREA DUE TO SENSITIVE CROPS STILL IN BLOOM. FORECAST DEWPOINTS WERE A BIT OF A CHALLENGE BUT EVEN WITH LOWERING DEWPOINTS AND RAISING TEMPERATURES... SEVERAL LOCATIONS SHOULD REACH SATURATION AND ANYTHING 37 DEGREES OR BELOW WOULD EXPERIENCE FROST. PLUS WITH WINDS SUBSIDING...MANY LOCATIONS WILL DECOUPLE OVERNIGHT...AND PRUDENT COURSE OF ACTION IS TO ENSURE THAT FARMERS AND GARDENERS ARE PROPERLY NOTIFIED. HIGH WILL BEGIN TO SHIFT EAST ON WEDNESDAY AS WEAK RIDGING BUILDS IN ALOFT. SEE BELOW FOR FIRE WEATHER CONCERNS. LATE ON WEDNESDAY...WE WILL BEGIN TO SEE MOISTURE RETURNING TO THE REGION AS WINDS SHIFT AROUND TO THE SOUTH. STRONG SYSTEM GEARING UP IN THE PLAINS AT THIS TIME...BUT WILL NOT AFFECT US FOR THE SHORT TERM. SOME CONCERNS ABOUT THE GFSS HANDLING OF THIS SYSTEM FOR THE SHORT TERM...BUT SINCE THIS DOES NOT AFFECT US JUST YET DID NOT HAVE TO TAKE THESE INTO ACCOUNT. A VERY PLEASANT SHORT-TERM FORECAST IN STORE WITH SLOWLY RECOVERING TEMPERATURES. .LONG TERM /FRIDAY THROUGH TUESDAY/... FRONT BEGINS TO PUSH INTO THE AREA FRIDAY EVENING...AND THOUGH THERE ARE STILL SIGNIFICANT DIFFERENCES IN THE MODELS...THEY ARE STARTING TO COME INTO AT LEAST SOME AGREEMENT. GFS IS STRONGER AND STILL MUCH FASTER FASTER THAN THE ECMWF...AND TODAYS RUN HAS SPED THE SYSTEM UP FROM YESTERDAY...NOW BRINGING IT THROUGH MOST OF THE AREA SATURDAY MORNING...EXITING THE CWA BY SATURDAY EVENING. THIS WOULD MEAN LESS CHANCE OF SEVERE EXCEPT PERHAPS IN THE SOUTHEAST CWA...AND WILL HAVE TO KEEP AN EYE ON SUBSEQUENT FORECASTS AS THE MODELS CONTINUE TO RESOLVE THE SYSTEM. HOWEVER...WERE AT THE TAIL END OF THE STRONGLY OCCLUDED FRONT WITH MOST OF THE DYNAMICS WELL NORTH TOWARD THE GREAT LAKES (GETTING TO BE THAT TIME OF YEAR)...SO WILL HAVE TO SEE. ECMWF IS ALSO FURTHER SOUTH WITH THE UPPER LOW...SO OVERALL STILL HAVE MINIMAL CONFIDENCE IN THE SOLUTIONS. BY THE END OF THE EXTENDED...ABSOLUTELY NO AGREEMENT BETWEEN THE MODELS AS THE ECMWF FINALLY PUSHES THE FRONT THROUGH AND HAS WEAK RIDGING IN PLACE WHILE THE GFS IS DEVELOPING ANOTHER LOW IN THE PLAINS. WAY TOO MANY DIFFERENCES TO HAVE ANY CONFIDENCE. && .FIRE WEATHER... DRY CONDITIONS HAVE SETTLED INTO THE REGION BEHIND THE COLD FRONT THAT MOVED THROUGH ON MONDAY...AND FUEL MOISTURES HAVE DRIED THIS AFTERNOON TO AROUND 10% BY AFD TIME. WILL CONTINUE RFW FOR TODAY AND BASED ON DEWPOINTS FOR WEDNESDAY AFTERNOON...WILL ISSUE RFW FOR SOUTHWESTERN CORNER OF THE AREA. MOISTURE SHOULD CONTINUE RETURNING TO THE AREA WEDNESDAY NIGHT INTO THURSDAY SO CRITICAL FIRE WEATHER CONDITIONS ARE NOT ANTICIPATED AFTER WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 39 73 47 77 55 / 0 0 0 0 10 ATLANTA 43 72 51 78 59 / 0 0 0 0 10 BLAIRSVILLE 36 69 40 75 52 / 0 0 0 0 10 CARTERSVILLE 34 73 45 78 54 / 0 0 0 0 10 COLUMBUS 41 76 51 82 60 / 0 0 0 0 5 GAINESVILLE 40 72 48 77 57 / 0 0 0 0 10 MACON 39 77 47 83 56 / 0 0 0 0 5 ROME 38 75 46 80 58 / 0 0 0 0 10 PEACHTREE CITY 35 73 43 79 55 / 0 0 0 0 10 VIDALIA 40 80 48 84 56 / 0 0 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 9 AM EDT WEDNESDAY FOR NORTH AND PORTIONS OF CENTRAL GEORGIA. RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR CENTRAL AND PORTIONS OF NORTH GEORGIA. RED FLAG WARNING FROM 1 PM TO 8 PM EDT WEDNESDAY FOR PORTIONS OF CENTRAL GEORGIA. && TDP
Hazardous weather outlook, Apr 29, 10:11 AM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1011 AM EDT TUE APR 29 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1011 AM EDT TUE APR 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED OVER MUCH OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE CENTRAL U.S. WILL BUILD ACROSS THE SOUTHEAST STATES THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS DUE TO LOW RELATIVE HUMIDITIES AND LOW FUEL MOISTURE LEVELS. .DISCUSSION... THE HIGH PRESSURE SYSTEM WILL GIVE NORTH AND CENTRAL GEORGIA A VERY DRY AIR MASS. THIS AFTERNOON HUMIDITY VALUES WILL FALL TO 25 PERCENT OR LESS. THE DRY AIR AND LOW FUEL MOISTURE VALUES WILL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SATURDAY...AND THEN AGAIN MONDAY NIGHT INTO TUESDAY. NO HAZARDOUS WEATHER IS ANTICIPATED DURING THE REST OF THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 4:24 AM EDT | Red Flag Warning | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 57 more | 16 hr |
| Apr 29, 3:22 PM EDT | Red Flag Warning | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clayton and 44 more | 29 hr |
Nearby
Frost Advisories in Georgia, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.